MathSciNet Relay Station
MathSciNet bibliographic data
MR1305181 (95j:57027) 57R19 (52A20)
Sedykh, V. D. Some invariants of convex manifolds. Workshop on Real and Complex Singularities (São Carlos, 1992). Mat. Contemp. 5 (1993), 187–198.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement